# SDR NACA20060056

- Difficulty date: November 1, 2006
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 60,608 hours, 44,234 cycles
- Engine: Pwa JT8D15A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 727a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO COMPARTMENT, UNDER FLOOR STRUCTURE CORRODED FRAME AT SR.27 AND STA 727A, 71-351.  CUT OUT DAMAGED SECTION OF SR.27, STA 727A AND FABRICATED AND INSTALLED REPAIR PER EO 73R5311612 REV I/R DTD 26 SEPT 2006, SRM B737 51-30-2, 51-10-2.
